# SDR DIN2001F00000

- Difficulty date: June 25, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N258G
- Make and model: Lear 35A
- Aircraft serial: 443
- System (JASC): 2100 · Air Conditioning System
- Part: Check Valve
- Part number: 66002101
- Condition: Mislocated
- Location: Air Inlet
- Part time: 5,490 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK VALVES ON LEFT SIDE, RIGHT SIDE OF CABIN INSTALLED WITH HINGE NOT AT 12 OCLOCK POSITION.  RIGHT VALVE AT 5 OCLOCK, LEFT VALVE AT 2 OCLOCK.  FACTORY ORIGINAL TORQUE SEAL WITH INSPECTORS STAMP ON IT HAD NEVER BEEN BROKEN.  VALVES REMOVED AND INSPECTED AND REINSTALLED IN CORRECT POSITION.
